Multiplicative Jordan Decomposition in Group Rings of 3-Groups, II

Chia Hsin Liu*, D. S. Passman

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper, we complete the classification of those finite 3-groups G whose integral group rings have the multiplicative Jordan decomposition property. If G is abelian, then it is clear that ℤ[G] satisfies the multiplicative Jordan decomposition (1) MJD. In the nonabelian case, we show that ℤ[G] satisfies MJD if and only if G is one of the two nonabelian groups of order 33 = 27.

Original languageEnglish
Pages (from-to)2633-2639
Number of pages7
JournalCommunications in Algebra
Issue number6
Publication statusPublished - 2014 Jun


  • 3-group
  • Integral group ring
  • Multiplicative Jordan decomposition

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Multiplicative Jordan Decomposition in Group Rings of 3-Groups, II'. Together they form a unique fingerprint.

Cite this